MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIB POR 0 DEG SPK KEL E LT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIB POR 0 DEG SPK KEL E LT; PROSTHESIS, KNEE
Catalog Number 42535007101
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.At the 3 month follow up, the patient reported mild instability when loading the left ankle limiting her mobility.X-rays confirmed mild subsidence of the tibial component into valgus position.An exam revealed mild laxity with varus/valgus stress but full and pain-free range of motion.The patient stated she was still pleased with her surgery and did not want to pursue revision to correct the valgus deformity at that time.A knee brace was offered for stability.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant medical products: 42508606401 - femur - 66022883 42512100812 - articular surface - 66682051 184762 - patella - 67145617.110035368 - biomet bc r cement - av45ak1401.The device will not be returned for analysis, as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2 upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 3007963827.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIB POR 0 DEG SPK KEL E LT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23300222
Report Number0001822565-2025-03752
Device Sequence Number4786983
Product Code JWH
UDI-Device Identifier00889024631922
UDI-Public(01)00889024631922(17)350306(10)67186602
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42535007101
Device Lot Number67186602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexFemale
Patient Weight108 KG
Patient RaceWhite